Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 11:02:18 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640754
  • Total Topics: 48672
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: does stribild have side effects?  (Read 1063 times)

0 Members and 1 Guest are viewing this topic.

Offline spark1234

  • member
  • Posts: 2
does stribild have side effects?
« on: November 07, 2013, 12:18:07 AM »
ive been on stribild for a couple of months and im aredy undetectable but Ive seem to gain a few pounds on my stomach and the loss of energy and testosterone and I always feel tierd even tho I sleep pretty good and work from 5pm-11pm almost all week , but I was just wondering if people have this too and im only 21 so I don't think I should be having this kind of symptoms. I always eat good and eat with my medicine and even when I try to work out I cant seem to last very long before running out of breath and start sweathing really bad and I had never felt like this before just when I started taking the medication

Offline eric48

  • Member
  • Posts: 1,179
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: does stribild have side effects?
« Reply #1 on: November 07, 2013, 05:08:44 PM »
Welcome to the forum.

The most visible Side Effect that some medication have is the $50.000/year price tag

To some people, this is very visible...

Hope this helps everyone

Eric
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: does stribild have side effects?
« Reply #2 on: November 07, 2013, 06:15:03 PM »
All drugs have side effects, whether you get them depends on how your body interacts with the meds in question. Some people don't get on with particular types of drugs. Fatigue is serious, so discuss with your doctor. A change may help, there's only one way to find out.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.